Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 24, 2012, 3:23 PM MDT for Fremont County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2012, 3:23 PM MDT (21:23 UTC)
- Expired
- Jul 24, 2012, 4:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 2 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2242 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015 WUUS55 KRIW 242123 SVRRIW WYC013-242200- /O.NEW.KRIW.SV.W.0012.120724T2123Z-120724T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 323 PM MDT TUE JUL 24 2012 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... * UNTIL 400 PM MDT * AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILFORD...OR NEAR LANDER... AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HUDSON AROUND 330 PM MDT. ARAPAHOE AROUND 345 PM MDT. RIVERTON AROUND 355 PM MDT. U.S. HWY 26 MILE MARKER 110 AROUND 400 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ST. STEPHENS...U.S. HWY 26 MILE MARKER 130 AND FREMONT COUNTY FAIRGROUNDS. THIS THUNDERSTORM ALSO HAS THE POTENTIAL TO PRODUCE A QUICK HALF INCH TO ONE INCH OF RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4330 10835 4312 10812 4278 10869 4291 10886 TIME...MOT...LOC 2122Z 227DEG 26KT 4291 10868 WIND...HAIL 60MPH <.75IN $$ SKRBAC
3 follow-up statements
302 WWUS55 KRIW 242137 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 337 PM MDT TUE JUL 24 2012 WYC013-242200- /O.CON.KRIW.SV.W.0012.000000T0000Z-120724T2200Z/ FREMONT WY- 337 PM MDT TUE JUL 24 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY UNTIL 400 PM MDT... AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF HUDSON...OR 10 MILES WEST OF RIVERTON...MOVING NORTHEAST AT 30 MPH. THIS STORM ALSO HAS THE POTENTIAL TO PRODUCE A QUICK HALF INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS. THE SEVERE THUNDERSTORM WILL BE NEAR... RIVERTON AROUND 350 PM MDT. U.S. HWY 26 MILE MARKER 110 AROUND 355 PM MDT. STATE HWY 134 MILE MARKER 10 AROUND 400 PM MDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE U.S. HWY 26 MILE MARKER 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4317 10822 4289 10857 4300 10875 4327 10839 TIME...MOT...LOC 2136Z 219DEG 27KT 4302 10859 WIND...HAIL 60MPH <.75IN $$ SKRBAC
918
WWUS55 KRIW 242154
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
354 PM MDT TUE JUL 24 2012
WYC013-242200-
/O.CON.KRIW.SV.W.0012.000000T0000Z-120724T2200Z/
FREMONT WY-
354 PM MDT TUE JUL 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FREMONT COUNTY UNTIL 400 PM MDT...
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR RIVERTON...MOVING NORTHEAST AT
30 MPH. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR WITHIN
A BIG PORTION OF THIS STORM. SOME AREAS COULD SEE A QUICK QUARTER TO
HALF INCH OF RAIN.
THE SEVERE THUNDERSTORM WILL BE NEAR...
U.S. HWY 26 MILE MARKER 110 AROUND 355 PM MDT.
STATE HWY 134 MILE MARKER 10 AROUND 400 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4318 10824 4317 10822 4297 10848 4308 10864
4311 10860 4327 10839
TIME...MOT...LOC 2149Z 224DEG 28KT 4308 10846
WIND...HAIL 60MPH <.75IN
$$
SKRBAC148
WWUS55 KRIW 242159
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
359 PM MDT TUE JUL 24 2012
WYC013-242209-
/O.EXP.KRIW.SV.W.0012.000000T0000Z-120724T2200Z/
FREMONT WY-
359 PM MDT TUE JUL 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY WILL
EXPIRE AT 400 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER STRONG WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM. WIND GUSTS AT THE RIVERTON AIRPORT HIT AROUND 45 MPH
SHORTLY BEFORE 4 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4318 10824 4317 10822 4297 10848 4308 10864
4311 10860 4327 10839
TIME...MOT...LOC 2159Z 224DEG 28KT 4312 10840
$$
SKRBACWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:48 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 24, 2:48 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 248 PM MDT TUE JUL 24 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY MONSOONAL MOISTURE PLUME AIDING IN A FEW STORMS IN THE SOUTH WHILE THUNDERSTORMS IN THE SOUTHWEST BEING AIDED BY LEFTOVER DEBRIS CLOUDINESS FROM YESTERDAY'S CONVECTION OVER SRN NV. POSSIBLE WEAK DISTURBANCE JUST BEHIND THIS CONVECTION IS ALSO AIDING IN A NEW ROUND OF CONVECTION ENTERING OUR FAR SWRN ZONES. BPI REPORTED .85 INCHES IN 30 MINUTES AS ONE STORM MOVED RIGHT OVER THE AIRPORT BETWEEN 1 AND 1:30 PM. THIS STORM IS NOW MOVING OVER THE SRN END OF THE WIND RIVER MTNS AND MAY IMPACT THE LANDER FOOTHILLS AND POSSIBLY THE WIND RIVER BASIN WITH STRONG WIND GUSTS AND IF IT HOLDS TOGETHER A QUICK SHOT OF LIGHTING AND RAINFALL... ESPECIALLY NEAR THE FOOTHILLS. WEAK COLD FRONT SLIDING INTO OUR NRN ZONES WILL SAG INTO THE CENTRAL ZONE OVERNIGHT AND MAY BE A FOCUS FOR SOME CONVECTION ON WEDNESDAY. HOWEVER...THE INSTABILITY IS LIMITED WITH COOLING AT THE SURFACE COUNTERING THE SLIGHT COOLING ALOFT. BEST BET WILL BE FOR THUNDERSTORMS FIRING OVER THE NRN MOUNTAINS AND THEN TRYING TO DRIFT SE INTO THE NRN WIND RIVER BASIN AND TOWARDS CASPER LATE IN THE DAY. WE WILL ALSO LIKELY SEE SOME WEAK SHOWERS OR EVEN A THUNDERSTORM OVERNIGHT ALONG THIS FRONT IN OUR ERN ZONES. THE RIDGE WILL REDEVELOP OVER THE ROCKIES ON THURSDAY BEHIND THIS CANADIAN SHORTWAVE ALLOWING FOR A DRIER DAY. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE IN THE NORTHWEST MOUNTAINS. ON FRIDAY...THE RIDGE AXIS SHIFTS EAST ALLOWING FOR SOME MID LEVEL MOISTURE TO INCREASE ACROSS THE AREA LEADING TO ISOLATED THUNDERSTORMS ACROSS MOST OF THE FORECAST AREA. THE GFS IS LEAST BULLISH WITH THIS SCENARIO WHILE THE NAM HAS MUCH MORE CONVECTION. ISOLATED MOUNTAIN STORMS SEEM REASONABLE WITH AT LEAST A CHANCE OF SOME STORMS ACROSS MOST OF THE LOWER ELEVATIONS SO WILL KEEP IDEA OF ISOLATED STORMS EVERYWHERE FRIDAY ALONG WITH A VERY WARM TO HOT DAY. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY THE RIDGE CENTERED OVER THE WEST CENTRAL CONUS FRIDAY NIGHT WILL PERSIST THROUGH THE FORECAST PERIOD. THE QUESTION THAT REMAINS IS THE MAGNITUDE AND TIMING OF THE RETURN OF MONSOON MOISTURE. THE GFS HAS BEEN CONSISTENTLY MORE BULLISH WITH THE MOISTURE RETURN WHILE THE ECMWF IS MUCH DRIER AND THE GEM KEEPS THE MOISTURE PLUME MORE TO OUR EAST. HAVE GONE WITH A BLEND OF THE GFS AND ECMWF BRINGING ISOLATED STORM COVERAGE THROUGH THE WEEKEND. COVERAGE MAY BE HIGHER IN SOME AREAS AS A SERIES OF WEAK DISTURBANCES MOVES INTO THE AREA FROM THE SOUTH. THE GFS DRIES OUT SUNDAY NIGHT. MODEL AGREEMENT INCREASES CONFIDENCE IN GOING DRY FOR MONDAY AND TUESDAY. TEMPERATURES SHOULD REMAIN 5 TO 10 DEGREES ABOVE NORMAL THROUGHOUT THE PERIOD. .AVIATION.../00Z ISSUANCE/ ISOLATED TO SCATTERED SHRA AND TSRA ACTIVITY EXPECTED ACROSS THE AREA THROUGH 04Z. VCTS WITH GUSTY WIND HAS BEEN INCLUDED AT MOST TERMINALS WITH SHOWER ACTIVITY LINGERING THROUGH 08Z AT SOME LOCATIONS. AFTER 08Z...VFR CONDITIONS ARE EXPECTED TO RESUME ACROSS THE AREA. ISOLATED SHRA/TSRA IS POSSIBLE AFTER 19Z WEDNESDAY MAINLY AFFECTING KJAC AND KCPR ALONG WITH SOME ADDITIONAL ISOLATED CONVECTION OVER THE NORTHERN WYOMING MOUNTAINS. ELSEWHERE...VFR CONDITIONS ARE EXPECTED. KJAC CAN EXPECT TO SEE LESS IN THE WAY OF SHRA/TSRA ACTIVITY WEDNESDAY WITH GENERALLY VFR CONDITIONS EXPECTED. AN ISOLATED STORM IS NOT OUT OF THE QUESTION MAINLY SOUTH OF THE TERMINAL. THURSDAY SHOULD SEE SIMILAR CONDITIONS WITH A STREAM OF PACIFIC MOISTURE PROVIDING A CHANCE OF ISOLATED TSRA MAINLY OVER THE MOUNTAINS WEST OF KJAC. FRIDAY WILL SEE A RETURN OF SOME MONSOON MOISTURE AND MORE ISOLATED TO SCATTERED TSRA ACROSS WESTERN WY. .FIRE WEATHER... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA THROUGH THE EVENING. A FEW SHOWERS AND ISOLATED THUNDERSTORMS MAY LINGER THROUGH THE NIGHT ACROSS THE SOUTHERN AND EASTERN ZONES AND IN THE MOUNTAINS. A WEAK COLD FRONT WILL SLIDE SOUTH INTO THE EASTERN ZONES WITH SLIGHTLY COOLER TEMPS AND HIGHER RELATIVE HUMIDITY ON WEDNESDAY. ISOLATED THUNDERSTORMS WILL FORM OVER THE MOUNTAINS ON WEDNESDAY WITH A FEW STORMS MOVING SOUTHEAST ONTO THE LOWER ELEVATIONS OF THE EASTERN PART OF THE DISTRICT DURING THE AFTERNOON. THE RIDGE OF HIGH PRESSURE WILL MOVE IN THURSDAY LEADING TO A DRIER DAY WITH ONLY ISOLATED THUNDERSTORMS POSSIBLE IN THE NORTHWEST MOUNTAINS. THE RIDGE AXIS WILL MOVE TO THE EAST ON FRIDAY ALLOWING FOR AT LEAST ISOLATED THUNDERSTORMS ACROSS THE ENTIRE AREA. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...BERC AVIATION...BERC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 24, 2:39 PM MDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 239 PM MDT TUE JUL 24 2012 WYZ001>020-022>030-251200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 239 PM MDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA INTO THE EVENING HOURS. THE MAIN THREAT WILL BE LIGHTNING... BRIEF HEAVY RAIN AND STRONG WIND GUSTS BETWEEN 40 MPH AND 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...ISOLATED THUNDERSTORMS FROM BUFFALO TO CASPER IN THE EASTERN PORTION OF OUR AREA...AS WELL AS OVER THE HIGHER ELEVATIONS OF THE NORTHWEST. THURSDAY...ISOLATED THUNDERSTORMS OVER AND NEAR THE MOUNTAINS. FRIDAY AND SATURDAY...A CHANCE OF THUNDERSTORMS OVER THE REGION. SUNDAY...ISOLATED THUNDERSTORMS OVER THE REGION. MONDAY...ISOLATED THUNDERSTORMS OVER THE NORTHWEST AND NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY WIND GUSTS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN RIVERTON AT 1-800-211-1448. TEAM RIVERTON
In the hours before
Special weather statement, Jul 24, 3:14 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 314 PM MDT TUE JUL 24 2012 WYZ015-017-018-242200- LANDER FOOTHILLS WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 314 PM MDT TUE JUL 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 400 PM MDT... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LANDER...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. PEA SIZED HAIL IS ALSO POSSIBLE. THIS STORM WILL BE NEAR... U.S. HWY 287 MILE MARKER 80 AROUND 325 PM MDT. LANDER AROUND 330 PM MDT. MILFORD AROUND 340 PM MDT. HWY JCT 287 AND 132 AROUND 400 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4305 10880 4296 10849 4270 10870 4277 10893 TIME...MOT...LOC 2114Z 204DEG 7KT 4282 10876 SKRBAC
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:14 PM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jul 24, 4:13 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jul 24, 4:58 PM MDT | Special Weather Statement | RIW | Hot Springs | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.